# SDR UPS00234470

- Difficulty date: November 16, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A, NR 1 START VALVE OPEN LIGHT ILLUMINATED IN FLIGHT.  NR 1 ENGINE SHUT DOWN AS PER THE CHECKLIST.  DEFERRED PER MEL 80-1-2, M203276.  A/C OK FOR FLIGHT.
